# SDR DALA2015031702212

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 50,180 hours, 20,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 29 FED. MAINTENANCE REPAIRED 29 FED EMERGENCY LT WIRING IAW SPWM 20-30-12. EMERGENCY LIGHTS CK GOOD IAW AMM 33-51-00.
